# SDR CALA0001507

- Difficulty date: October 6, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- Aircraft time: 52,772 hours, 29,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LEFT FUSELAGE SKIN DENTED AT STA 389 - 436, LONGERON 22L.  REPAIRED IAW ECRA 5331-01082 AND EA 9-5331-2-A0754.
